# SDR CA000808008

- Difficulty date: July 26, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 7,068 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Corroded
- Location: Propeller
- Component: Propeller Assy, Hamstd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  CWT BRACKET WEB WORN BEYOND REPAIR.  BLADE MERROR FINISHED WITH DEEP CORROSION.  NOTE:  MERROR FINISH IS NOT A GOOD THING FOR PROPELLER BLADES, IT DOES NOT OFFER ANY CORROSION PROTECTION.  BLADE BEARINGS DRY.   (X)
